MAUDE Adverse Event Report: GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM; GENERAL/MULTIPLE SURGICAL SOLID-STATE LASER SYSTEM

GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM; GENERAL/MULTIPLE SURGICAL SOLID-STATE LASER SYSTEM
Model Number TFL-SLS
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation.Technical assistance center (tac) support engineer communication with the olympus rep.Noted that the "sales rep replaced the batteries in the tfl-sls wireless footswitch and the low battery message still displayed on the tfl-sls , confirmed that with the new batteries, the wireless footswitch paired to the tfl-sls.The rep.Used second set of batteries however, the wireless footswitch would not pair with the laser system stated that the wireless footswitch will need to be replaced.Follow up is in progress regarding the event reported.Supplemental report(s) will be submitted should any relevant new information is available.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
Olympus representative (rep.) reported after replacing the batteries in the tfl-sls wireless footswitch, the low battery message still displayed on the tfl-sls.The rep.Was trying to pair up the wireless footswitch with the laser system.No harm was reported.No patient harm, no user injury reported.This event includes two reports: report with patient identifier (b)(6) (wireless footswitch model tfl-afswl with unknown serial number).Report with patient identifier (b)(6) ( laser system tfl-sls, serial no.(b)(4)) this report is being submitted for report with patient identifier (b)(6) ( laser system tfl-sls, serial no.(b)(4)).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.The device was not returned for evaluation.Based on the results of the investigation, the definitive root cause of the low battery message could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
SOLTIVE PRO SUPERPULSED LASER SYSTEM
Common Device Name
GENERAL/MULTIPLE SURGICAL SOLID-STATE LASER SYSTEM
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16370279
Report Number3003790304-2023-00070
Device Sequence Number15296230
Product Code GEX
UDI-Device Identifier00821925044135
UDI-Public00821925044135
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-SLS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFL-AFSWL.WIRELESS FOOTSWITCH.
Patient SexUnknown